Translator Disclaimer
September, 1987 An Ordering for Positive Dependence
B. F. Schriever
Ann. Statist. 15(3): 1208-1214 (September, 1987). DOI: 10.1214/aos/1176350500

Abstract

In this paper we introduce a partial ordering for positive dependent bivariate distributions. Our main result shows that tests of independence based on rank statistics such as Spearman's rho, Kendall's tau, Fisher-Yates' normal score statistic, van der Waerden's statistic and the quadrant statistic become more powerful under increasing positive dependence. In other words, these measures of positive dependence preserve the ordering stochastically in samples whenever it is present between underlying distributions.

Citation

Download Citation

B. F. Schriever. "An Ordering for Positive Dependence." Ann. Statist. 15 (3) 1208 - 1214, September, 1987. https://doi.org/10.1214/aos/1176350500

Information

Published: September, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0631.62068
MathSciNet: MR902253
Digital Object Identifier: 10.1214/aos/1176350500

Subjects:
Primary: 62H99
Secondary: 62H20

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 3 • September, 1987
Back to Top